Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on generic norms of strictly power associative algebras


Author: J. Tits
Journal: Proc. Amer. Math. Soc. 15 (1964), 35-36
MSC: Primary 17.10
DOI: https://doi.org/10.1090/S0002-9939-1964-0158912-0
MathSciNet review: 0158912
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158912-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society